The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Number of items: 2.

Gotoda, Hiroshi; Pradas, Marc and Kalliadasis, Serafim (2015). Nonlinear forecasting of the generalised Kuramoto-Sivashinsky equation. International Journal of Bifurcation and Chaos (IJBC), 25(05), article no. 1530015. file

Hilliam, Rachel M. and Lawrance, Anthony J. (2004). The dynamics and statistics of bivariate chaotic maps in communications modeling. International Journal of Bifurcation and Chaos (IJBC), 14(4) pp. 1177–1194. restricted access item, not available for direct download

This list was generated on Thu Feb 11 15:09:09 2016 GMT.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk